# SDR KCSA20120312001

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 73,312 hours, 14,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: G435
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING "A" CHECK CARD #52-023-14-001, LEFT UPPER DECK SLIDE DEPLOYED.  REMOVED AND REPLACED UPPER DECK LEFT ESCAPE SLIDE PER B747-400 MM 25-62-08.
